# SDR CA111219018

- Difficulty date: December 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 43,886 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 752168B
- Condition: Failed
- Location: Nr 2
- Part time: 34,099 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED WHILE IN CRUISE JUST PRIOR TO DESCENT THAT THE NR 2 GENERATOR FAILED AND SHOOK THE WHOLE ACFT.   NR 2 IDG REPLACED IAW AMM 24-21-51.
